# SDR AWXA200301508

- Difficulty date: November 3, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Part time: 16,964 hours, 10,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK 2 EACH CRACKS WERE FOUND ON NR 6 SLAT LOWER SKIN BELOW CENTER AUXILIARY TRACK.  MAINTENANCE REMOVED AND REPLACED NR 6 LEADING EDGE SLAT PER BMM 27-81-21.
